Doctor insights on:
Does Maternal Herbal Medications Cause Toxic Exposure
Does warming food in microwave destroy the vitamins or minerals? secondly does it causes any other harmful impact ie; cause cancer?thanks
It's fine: Minerals -- not at all. They can only be destroyed in a nuclear reactor. Vitamins -- maybe a little, notably vitamin C, but you probably get plenty. Causing cancer? That's internet scare hoax stuff. Taking proper care of your food is key to avoid food-borne illness. Best wishes. ...Read moreSee 1 more doctor answer
If you are pregnant or plan to become pregnant, you probably want to know what medications and herbal remedies are safe to take after you become pregnant. Ideally, it would be best to discuss your current medications with your doctor before you conceive. In any case, as soon as you know you are pregnant, inform your health care providers and discuss what medicines are safe for you to take. If you are breast-feeding, some medications may pass into the breast milk and cause unwanted effects on your nursing baby, so check with your health care provider about taking medications after the baby ...Read more
How ?????: Liver is a complex organ, most of the time protects itself by detoxifying chemicals rarely fails, . Remarkable progress has been made in control of infections, b.P. Stroke, cancer, vas dis meta.Diseases etc by use of medications, prolonging life and virtually every drug could be hepato toxic and unavoidable. Watchful fda withdrawn several ( duracet, ruzulin, pemolin etc ) may be more to go. ...Read moreSee 1 more doctor answer
Phthalates contains chemicals known to the state of california to cause cancer. Do they cause birth defects or other?
Don't know: We need well done scientific study to prove safety of phthalates. ...Read more
Probably not but...: Agent Orange contains dioxin, a toxic chemical proven to cause many serious illnesses. Muscular dystrophy is something people are born with. Agent Orange may cause Muscular dystrophy in the children of those exposed to it but isn't known to cause it directly in those exposed. See http://www.veteranshealth.org/Vietnam/AO.html A holistic/integrative physician can evaluate/treat illness from toxins. ...Read more
No: Unfortunately, some dis-reputable companies may either mix impurities or the % of pure herbs in the preparation in very small.So as long as you buy from acceptable companies, you are safe. Visit willner chemist.Com to get an idea! ...Read more
How long can liver ALT remain elevated once the insult has been removed? e.g. Viral, or Herbal medicines or Aspartame etc. Do any foods support it ?
Can breastfeeding help decrease or alleviate a newborn's symptom severity from withdrawals associated w/ 3rd trimester, high-dose RX Xanax (alprazolam) exposure?
Not good idea: While Xanax (alprazolam) does cross into breast milk, the keve l s can be very erratic and thus not a good plan for withdrawl. Otherwise, you are basically asking about keeping your newborn addicted to a controlled substance by passing him the med through your milk to "alleviate withdrawl". You are not alleviating withdrawl, you are keeping them addicted. Don't do it. Do withdrawl supervised in hospital. ...Read more
Can Tonsilotren affect sperm/egg production or quality? It contains mercury and other toxic cubstances.
Tonsilotren: in my opinion is USELESS....that said.. its very unlikely the amount of its contents that can be absorbed while sucking (but not swallowing) the substance is enough to damage your sperm/egg production and cause infertility. However...refer back to my first sentence.. Hope this helps! Good Luck Z ...Read more
Actually, in your: Situation, yes. The problem is not mixing marijuana with the medications you're on, rather, the problem is mixing marijuana with the fact you already have a psychotic illness. This is an absolute contraindication to marijuana use. You should stop using it immediately. It is of no benefit to you and can cause subtle brain damage in those areas of your brain that help you stay in touch with reality. Best wishes. ...Read more
HSV: Herpes type 1 and 2 are chronic viral illnesses that have active and dormant phases. In an immunocompromised patient, it can become a disseminated disease. It can be fatal to a newborn if mother has active lesions and baby is delivered vaginally. Treatment includes Acyclovir which is a well known drug used for decades. Please speak to your physician about side effect profile of drugs and herbs. ...Read more
Can we use L-carnitine or vitamin E or selenium or milk thistle as a treatment for idiopathic chronic liver hepatitis of unknown origin?
Yes, also...: All of those are perfectly safe & reasonable to try, but i would make sure the e is natural with mixed tocopherols, as the evidence suggests that synthetic vit e is toxic! selenium often helps with viral infections, as does vit. C. Consider seeing a homeopath & acupuncturist, since conventional medicine has little to offer in this situation. See a holistic doc: http://www.Abihm.Org/search-doctors. ...Read moreSee 1 more doctor answer
Is it possible for brief but direct exposure to toxic pest-control chemicals cause acute myelogenous leukemia?
Do anti malaria drugs such as plaquenil (hydroxychloroquine) suppress the immune system and cause susceptibility to infections or no ?
No it Does Not: No it does not suppress immune system and cause susceptibility to infections. ...Read more
Could an increase in dose of vit d from 1000iu to 4000 iu cause any harm or side effects? Recommendation from homeopath
None at all: The optimal blood level of vit d is 50-70. Most adults need 5000-8000 iu/day to achieve these levels. While vit d can be toxic, toxicity is virtually unheard of with doses below 40, 000 iu/day. 4000 iu is totally safe with no potential for toxicity. But it is ideal to make sure you are getting adequate vit a ; k as they work in synergy with d. See http://bit.Ly/1dc7vna ; http://bit.Ly/1d6mkhq. ...Read moreSee 2 more doctor answers
Can a use of cocaine or any illegal drugs before 18 cause body mental development croissance problem?
Illegal drugs: at any age can cause physical and mental problems. The younger the developing central nervous system (brain and spinal column) the more at risk one can be. Best to avoid them all and look to healthy ways to cope and recover such as exercise, good diet, positive outlook. 12 step programs help many folks. Peace and good health. ...Read more
Testoerone RT: If you mean does Testosterone Replacement Therapy create the possibility of psychological symptoms and does alcohol increase risk, the answer is yes. The human hormone system is a delicate balance. Too much or too little produces symptoms. Please make no changes w/out seeing your doctor. He/she can measure hormones w/in the context of your lifestyle. Peace and good health. ...Read more
HIV 1&2 antibody production can get delayed by factors like immunity, medications, other diseases, treatments etc..Same is applicable to P24 antigens?
Conclusive at 4 wk: Your opening statement is mistaken: HIV antibody development is NOT delayed by any known immune problems, medications, etc. The antibody-only HIV tests always are conclusive by 6-8 weeks after exposure. If somehow antibody were delayed, p24 antigen would appear sooner, not later. The Ag-Ab (4th generation) HIV tests therefore are ALWAYS 100% conclusive any time 4 weeks or more after catching HIV. ...Read more
Although many medications come form plants like Aspirin and digtalis, herbal medications are made from plant parts with medicinal properties and not processed to contain just a single component. Many have been developed in traditional cultures and have recently been found to have active healing elements that are comparable to prescription drugs. There is variability ...Read more
- Talk to a doctor live online for free
- Does maternal ocps cause toxic exposure?
- Does antithyroid medication cause toxic exposure?
- Maternal herbal medications
- Ask a doctor a question free online
- Does using cleaning products cause toxic exposure?
- Does maternal hiv cause stillbirth?
- Breathing problems caused by exposure to toxic mold
- Toxic exposure
- Talk to a pediatrician online